|
A modified method for simple dilatation of the duct orifice in sialendoscopy |
|
|
|
Title: |
A modified method for simple dilatation of the duct orifice in sialendoscopy |
Author: |
Sakuma, Kaname Iwai, Toshinori Sugiyama, Satomi Hayashi, Yuichiro Ueda, Jun Oguri, Senri Tohnai, Iwai |
Appeared in: |
Journal of oral and maxillofacial surgery, medicine, and pathology |
Paging: |
Volume 29 (2017) nr. 5 pages 2 p. |
Year: |
2017 |
Contents: |
|
Publisher: |
Asian AOMS, ASOMP, JSOP, JSOMS, JSOM, and JAMI |
Source file: |
Elektronische Wetenschappelijke Tijdschriften |
|
|
|
|